# SDR 95ZZZM259

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 37530272
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING NR 1 PYLON INTERMEDIATE PLANK FOR REPAIR, FOUND A CRACKED TEE FITTING ON THE INBOARD SIDE OF PYLON AT YN 336.750.  REMOVED FITTING, FABRICATED NEW FITTING AS PER DOUGLAS DRAWING NR 5753022, TEE FITTING NR 3753027-2 UNDER DOUGLAS AT AUTHORIZATION FILE C1-P63-ATM/056 DATED 07-06-95.  INSTALLED TEE FITTING IAW SRM 51-3-0..
